MathSciNet Relay Station
MathSciNet bibliographic data
MR829869 68M15 (68Q20 90B15 90B25)
Karp, Richard M.; Luby, Michael Monte Carlo algorithms for the planar multiterminal network reliability problem. J. Complexity 1 (1985), no. 1, 45–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement